# SDR AALA202206014652

- Difficulty date: May 22, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 67,202 hours, 30,854 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R224CA
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 80,698 hours, 36,387 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED DIRTY SOCK SMELL ON TAXI OUT, TAKE OFF, DESCENT AND APPROACH. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202205234652: MAINTENANCE FOUND OIL COMING FROM THE LOAD COMPRESSOR SEAL WITNESS DRAIN PORT. REPLACED APU PER TASK CARD 26L31049005. ** (CLOSED)
